# SDR CALA2019020400208

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 59,999 hours, 21,537 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: E, A

## Discrepancy

ENGINE OVERTEMPERATURE (EXCEPT STARTING) EGT OVER REDLINE DUE TO SURGE/STALL ENGINE 1 ENGINE 1 OVERTEMP WITH SURGE/STALL AT LIFTOFF. RETURNED TO FIELD .
